# SDR MWEA96040

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 113317
- Condition: Fell Off
- Location: Service Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FWD GALLEY SERVICE DOOR SLIDE COVER FELL OFF.  REINSTALLED GALLEY DOOR EVAC SLIDE COVER.
